# SDR VTZA95156

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 31055015
- Condition: Failed
- Location: Rt Engine Tt2
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAD/JFK - FLT 6305 - DURING DESCENT AT 1330 HRS ON 5-4-95, FLIGHT EXPERIENCED A RIGHT IEC FAILURE WITH A LARGE TORQUE, RPM AND FUEL FLOW DIFFERENCE BETWEEN BOTH ENGINES.  AIRCRAFT LANDED WTIH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE TT2 SENSOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
